Медицинская библиотека · European journal of respiratory diseases · 1984
Interstitial pneumopathy and low-dosage amiodarone.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
In a 61-year-old man receiving chronic low-dosage amiodarone an interstitial pneumopathy was observed. In the absence of other causes, we suspected an adverse reaction to amiodarone, not least because of the similarity with histologic findings of cases previously reported. Drug withdrawal and cortisone administration led to resolution of the disease.
Для цитирования: Pozzi E, Sada E, Luisetti M, De Rose V, Scelsi M. Interstitial pneumopathy and low-dosage amiodarone.. European journal of respiratory diseases. 1984.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.